It is currently Tue Aug 22, 2017 11:23 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: PLEASE HELP ME!!!!
PostPosted: Tue Jul 10, 2012 10:57 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 10, 2012 9:13 pm
Posts: 20
Hi...was supppsed to start subs on Monday but ended up still using Percocets cuz im scared.to deatj of the initial.withdrawal...... After 8~10 hours I get all the.full blown withdrawal symptoms.u name it I have.it!!!! Im petrified to start this too soon. My sub doc.says..I can be in moderate withdrawal... I cjecked.out.the COWS chart and I swear after those 8~10 hoirs im almost at 26!!! I filled the.rx.for the sub 14.strips 8Mg 2xday.... Will I feel ok right away or will I feel crummy for a few days. Im so excited.to start (my insuramce pays 100% of the.med) I will be saving money plus get my life back.. Now im even embarrassed to face my.sub doc cuz I dont have.the.$ to pay for my visit.... How did my life get so outta control. Please help me and tell me the truth. This doc.talks about.sub like it is ez to do..... Im even scared because of my.chronic.endometriosis pain... Thanx and sorry for the rambling I really need someome to talk to


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 11, 2012 1:05 am 
Offline
Average Poster
Average Poster

Joined: Tue Jul 03, 2012 9:11 pm
Posts: 17
I dont have much time, so I gotta make this short and sweet.

COWS doesn't lie. If you're feeling that shitty after 8-10 hours, then DOSE!

I recommend starting with half a strip, or even a quarter - and waiting 30 minutes before re-dosing - if you felt like you needed too. It may take as much as 2 hours before the bupe has fully kicked in, but 30 minutes in will be a good guage of how you feel. Anymore than 4mg/day and you're just feeding the psychological addiction, not the physical. By 4mg, your receptors are SATURATED. Moreover, the half-life of bupe is approx 30 hours, compared to the 4 hour half life of your percocet.

That first day, you WILL feel a slight buzz. It may take a few days to feel 100% "normal", but you will get there - and you'll go beyond normal, you'll feel great.

Good luck, but you dont need it. you'll be fine.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 11, 2012 1:10 am 
Offline
Average Poster
Average Poster

Joined: Tue Jul 03, 2012 9:11 pm
Posts: 17
Just FYI:
No need to double post.

You said in your other one, "little blue pills"

so, you were doctor shopping for Roxies, not percs?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group